Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 20, 2014, 6:25 PM CDT for 4 counties in Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2014, 6:25 PM CDT (23:25 UTC)
- Expired
- May 20, 2014, 7:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Grundy County, IA, Hardin County, IA, Marshall County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 67 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WUUS53 KDMX 202325
SVRDMX
IAC075-083-127-169-210015-
/O.NEW.KDMX.SV.W.0112.140520T2325Z-140521T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT TUE MAY 20 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARSHALL COUNTY IN CENTRAL IOWA...
NORTHEASTERN STORY COUNTY IN CENTRAL IOWA...
SOUTHEASTERN HARDIN COUNTY IN CENTRAL IOWA...
SOUTHWESTERN GRUNDY COUNTY IN CENTRAL IOWA...
* UNTIL 715 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROLAND...OR
7 MILES NORTHEAST OF NEVADA...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
NEVADA...ROLAND...COLO...ZEARING...ALBION...UNION...MCCALLSBURG...
LISCOMB...NEW PROVIDENCE...WHITTEN...CLEMONS...ST. ANTHONY AND
MARSHALLTOWN MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4209 9284 4200 9346 4217 9353 4236 9296
TIME...MOT...LOC 2325Z 255DEG 24KT 4211 9340
HAIL...1.50IN
WIND...<50MPH
$$
JOHNSON4 follow-up statements
493 WWUS53 KDMX 202340 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 640 PM CDT TUE MAY 20 2014 IAC075-083-127-169-210015- /O.CON.KDMX.SV.W.0112.000000T0000Z-140521T0015Z/ MARSHALL IA-STORY IA-HARDIN IA-GRUNDY IA- 640 PM CDT TUE MAY 20 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN MARSHALL...NORTHEASTERN STORY...SOUTHEASTERN HARDIN AND SOUTHWESTERN GRUNDY COUNTIES... AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF ROLAND...OR 12 MILES NORTHEAST OF NEVADA...MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... COLO...ZEARING...ALBION...UNION...MCCALLSBURG...LISCOMB...NEW PROVIDENCE...WHITTEN...CLEMONS...ST. ANTHONY AND MARSHALLTOWN MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4201 9339 4220 9344 4236 9296 4209 9284 TIME...MOT...LOC 2340Z 245DEG 22KT 4215 9330 HAIL...1.00IN WIND...<50MPH $$ JOHNSON
628
WWUS53 KDMX 202349
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
649 PM CDT TUE MAY 20 2014
IAC075-083-202359-
/O.CAN.KDMX.SV.W.0112.000000T0000Z-140521T0015Z/
HARDIN IA-GRUNDY IA-
649 PM CDT TUE MAY 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN AND
SOUTHWESTERN GRUNDY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY AFTERNOON FOR IOWA.
LAT...LON 4202 9332 4220 9328 4220 9290 4209 9284
TIME...MOT...LOC 2349Z 267DEG 25KT 4208 9319
$$
IAC127-169-210015-
/O.CON.KDMX.SV.W.0112.000000T0000Z-140521T0015Z/
MARSHALL IA-STORY IA-
649 PM CDT TUE MAY 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MARSHALL AND NORTHEASTERN STORY COUNTIES...
AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STATE
CENTER...OR 14 MILES WEST OF MARSHALLTOWN...MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
COLO...ALBION...LISCOMB...CLEMONS...ST. ANTHONY AND MARSHALLTOWN
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4202 9332 4220 9328 4220 9290 4209 9284
TIME...MOT...LOC 2349Z 267DEG 25KT 4208 9319
HAIL...1.25IN
WIND...<50MPH
$$
JOHNSON160
WWUS53 KDMX 210002
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT TUE MAY 20 2014
IAC169-210011-
/O.CAN.KDMX.SV.W.0112.000000T0000Z-140521T0015Z/
STORY IA-
702 PM CDT TUE MAY 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STORY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY AFTERNOON FOR IOWA.
LAT...LON 4203 9323 4220 9323 4220 9290 4209 9284
TIME...MOT...LOC 0001Z 264DEG 24KT 4212 9311
$$
IAC127-210015-
/O.CON.KDMX.SV.W.0112.000000T0000Z-140521T0015Z/
MARSHALL IA-
702 PM CDT TUE MAY 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MARSHALL COUNTY...
AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
STATE CENTER...OR 12 MILES NORTHWEST OF MARSHALLTOWN...MOVING EAST AT
30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBION...LISCOMB...CLEMONS...ST. ANTHONY AND MARSHALLTOWN MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4203 9323 4220 9323 4220 9290 4209 9284
TIME...MOT...LOC 0001Z 264DEG 24KT 4212 9311
HAIL...1.00IN
WIND...<50MPH
$$
JOHNSON635
WWUS53 KDMX 210010
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT TUE MAY 20 2014
IAC127-210020-
/O.EXP.KDMX.SV.W.0112.000000T0000Z-140521T0015Z/
MARSHALL IA-
710 PM CDT TUE MAY 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL COUNTY WILL
EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY AFTERNOON FOR IOWA.
LAT...LON 4203 9323 4220 9323 4220 9290 4209 9284
TIME...MOT...LOC 0008Z 255DEG 24KT 4212 9311
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:16 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, May 20, 3:16 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 316 PM CDT TUE MAY 20 2014 .SYNOPSIS... ISSUED AT 302 PM CDT TUE MAY 20 2014 COLD FRONT ACROSS IOWA WILL MOVE SOUTH OF THE STATE BY WED MORNING AND BECOME STATIONARY TO THE SOUTH. HIGH PRESSURE EXPECTED TO RIDGE INTO THE NORTH CENTRAL U.S. AND SETTLE OVER THE GREAT LAKES BY THE WEEKEND. HIGH WILL FINALLY MOVE OFF SUNDAY WITH A DEVELOPING FRONTAL SYSTEM IN THE ROCKIES MOVING TOWARD THE AREA SUNDAY AND MONDAY. && .SHORT TERM /TONIGHT/... ISSUED AT 302 PM CDT TUE MAY 20 2014 BRIEF WINDOW FOR SEVERE CONVECTION LATE AFTERNOON INTO THE EARLY EVENING HOURS AS STORMS WILL BE HIGHLY DEPENDENT ON DAYTIME HEATING. FRONT REMAINS LAID UP ACROSS CENTRAL IOWA AND IS ORIENTED FROM SW IOWA TOWARDS WATERLOO. VERY LITTLE...IF ANY SURFACE CONVERGENCE OVER CENTRAL IOWA...WITH SOME CONVERGENCE PRESENT ACROSS SOUTHWEST IOWA. AS OF 19Z...CAP IS BEGINNING TO SHOW SIGNS OF ERODING AND MUCAPE VALUES HAVE INCREASED TO 2000 J/KG ACROSS CENTRAL TO SOUTHERN IOWA. HOWEVER...THERE IS ABSOLUTELY NO 0-1KM BULK SHEAR PRESENT AND THE DEEP LAYER SHEAR IS MARGINAL FOR SUSTAINABLE UPDRAFTS. DCAPE VALUES RANGE FROM 900 TO 1100 J/KG ALONG AND SOUTH OF THE FRONT...SO DOWNBURST THREAT IS VIABLE. IF STORMS DO DEVELOP...STILL ANTICIPATING THE MAIN THREAT TO BE LARGE HAIL AND DAMAGING WINDS. THE 20.15Z HOPWRF KEEPS CONVECTION INITIATION IN EASTERN IOWA...WHILE THE 20.17Z HRRR IS MORE BULLISH WITH THE CONVECTION DEVELOPING OVER WESTERN IOWA. THE SPC 20.12Z 4KM WRF SEEMED LIKE A DECENT BLEND BETWEEN THE TWO. REGARDLESS...AS MENTIONED...STORMS WILL BE HIGHLY SUNSHINE DEPENDENT AND NOT EXPECTING CONVECTION TO LAST MUCH LATER THAN 02Z...WINDOW OF SEVERE WEATHER OPPORTUNITY WILL BE FROM 21Z TO 02Z. HAVE SEVERE MENTION FOR LIKELY POPS DURING THE AFOREMENTIONED TIME FRAME AND WENT DRY PAST 06Z TONIGHT FOR THE ENTIRE FORECAST AREA. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... ISSUED AT 302 PM CDT TUE MAY 20 2014 HIGH PRESSURE WILL NOSE INTO IOWA ON WEDNESDAY AND DOMINATE THE WEATHER ACROSS THE STATE THROUGH THE REST OF THE WEEK. HIGH IS LIKELY TO BECOME ANCHORED FOR A WHILE OVER THE COLD GREAT LAKES. TYPICAL OF THIS TIME OF THE YEAR...BUT EVEN MORE LIKELY THIS YEAR GIVEN THE COLDER THAN NORMAL WATER TEMPS AND THE PATTERN NOT IN AN OVERLY PROGRESSIVE STATE. AS THE HIGH BEGINS TO MOVE OFF AND LOSE ITS INFLUENCE THUNDERSTORMS THAT WILL BE BRUSHING THE FAR SOUTHWEST PART OF IOWA WILL BEGIN ADVANCING EAST. MODELS HAVE COME INTO CLOSER AGREEMENT WITH THE OVERALL PROGRESSION. UPPER LOW WILL IMPINGE ON THE UPPER RIDGE ADVERTISED IN THE MODELS IS ACCEPTED. A MILD AND WET PERIOD IS ON TAP LOOKING AT THE BULK OF NEXT WEEK WITH THE SLOW MOVING UPPER SYSTEM AND A NEGATIVE PNA SETTING UP. && .AVIATION...20/18Z ISSUED AT 1227 PM CDT TUE MAY 20 2014 MAIN CONCERN IS WITH CONVECTION DEVELOPING LATE THIS AFTERNOON INTO THE EVENING HOURS AND WHICH TAF SITE IT WILL AFFECT. HAVE THUNDER MENTIONED AT DSM/ALO/OTM PAST 23Z TODAY WITH THE BETTER CHANCE OF STORMS AT ALO AND OTM. HOWEVER WITH THE ISOLATED NATURE ANTICIPATED...LOW CONFIDENCE IN TIMING. OTHERWISE...KEPT CONDITIONS VFR THROUGH TOMORROW. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MS MAY 14 SHORT TERM...PODRAZIK LONG TERM...MS MAY 14 AVIATION...PODRAZIK
Hazardous weather outlook, May 20, 3:58 AM CDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 358 AM CDT TUE MAY 20 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-211100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 358 AM CDT TUE MAY 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...MAINLY SOUTH OF HIGHWAY 20. SOME STORMS COULD BE SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NON SEVERE THUNDERSTORMS ARE FORECAST ACROSS SOUTHWEST IOWA AT TIMES FROM EARLY THURSDAY MORNING THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES WILL THEN SPREAD ACROSS THE REMAINDER OF THE AREA THIS WEEKEND...WITH A LOW THREAT OF SEVERE WEATHER DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TODAY. LEE
In the hours before
Local storm report, May 20, 6:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 5 ESE STORY CITY 42.16N 93.50W
05/20/2014 E1.00 INCH STORY IA TRAINED SPOTTER
&&
JJOHNSONLocal storm report, May 20, 6:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
609 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL AMES 42.02N 93.62W
05/20/2014 E1.25 INCH STORY IA PUBLIC
MULTIPLE REPORTS VIA KCCI AND ISU IEM OF 1
INCH TO 1.25 INCH HAIL.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 20, 6:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 N AMES 42.04N 93.63W
05/20/2014 E1.00 INCH STORY IA TRAINED SPOTTER
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 20, 6:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
617 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL AMES 42.02N 93.63W
05/20/2014 M1.75 INCH STORY IA PUBLIC
SEVERAL SOCIAL MEDIA REPORTS OF QUARTER TO
GOLF BALL SIZE HAIL THROUGHOUT AMES.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 20, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SSE TRAER 42.15N 92.45W
05/20/2014 E0.75 INCH TAMA IA TRAINED SPOTTER
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 20, 6:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT TUE MAY 20 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 N AMES 42.04N 93.63W
05/20/2014 M0.75 INCH STORY IA PUBLIC
VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 12:55 AM CDT | Special Weather Statement | DMX | Dallas | 50 min |
| May 20, 4:16 PM CDT | Special Weather Statement | DMX | Audubon | 44 min |
| May 20, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Guthrie | 38 min |
| May 20, 5:07 PM CDT | Special Weather Statement | DMX | Guthrie | 23 min |
| May 20, 5:25 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 35 min |
| May 20, 5:36 PM CDT | Special Weather Statement | DMX | Greene | 24 min |
| May 20, 5:51 PM CDT | Special Weather Statement | DMX | Story | 24 min |
| May 20, 5:54 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hardin, Marshall, Story | 36 min |
| May 20, 6:02 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 28 min |
| May 20, 6:28 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 32 min |
| May 20, 6:39 PM CDT | Special Weather Statement | DMX | Boone | 36 min |
| May 20, 6:44 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 31 min |
| May 20, 6:58 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.